# SDR UPS99229094

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-133-01-1B) ON FRAME SHIER TIE, BS 700 BETWEEN STR 28R AND STR 28L.  SHEER TIE OUT OF LIMITS.  FABRICATED NEW TIE AND INSTALLED PER SRM 51 -30-02, SRM 51-10-06, SRM53-10-1, SRM 53-10-4.
